CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Dimension formula for the affine Deligne-Lusztig variety X(mu, b) 期刊论文
MATHEMATISCHE ANNALEN, 2020, 页码: 19
Authors:  He, Xuhua;  Yu, Qingchao
Favorite  |  View/Download:8/0  |  Submit date:2021/01/14
Affine Deligne  Lusztig varieties  
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:17/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components